# SDR SWIA2021090360716

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS985.00 TO FS1000.00   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED SILL IAW REO 670-53-61-1900 REV -- DATED 2021-05-20, REFER TO CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
